Show ratings & reviews for

4.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

8 People found this comment helpful

The medication has made me very dizzy. I cut out caffeine and I still feel very dizzy. I am on the 37.5 mg dose and my doctor suggested lowering my dose.

Shared reviews and ratings

Mommyof4 | 25-34 | Female | On medication for less than 1 month | Patient
8/10/2012
Condition: Overweight
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

It's been only a week on the 30mg and I have lost 7 lbs. It does not give me energy, I am as tired as I normally am. I do work out each day but I am finding it extremely hard to eat. I do eat, don't get me wrong but I have to force myself too. After I make myself eat I get that over-eaten feeling which is never pleasant. I may be on to high of a dose for my body. Side effects are dry mouth which is a good thing as it makes me drink water non stop, a bit of constipation and some dizziness but manageable. I never had issues with weight till about four years ago so regardless of side effects I am going to continue this medication!! :)

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Female | On medication for 1 to 6 months | Patient
2/21/2010
Condition: Overweight
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

I lost 15 pounds on this medication in a month I am very happy with this medication. It makes my heart race and gets me hyper and thats when I feel I need to exercise the most. I have also been really constipated with this medication even with a fiber rich diet and drinking lots of water. If has any suggestions that will help with the constipation I welcome any advice. [email protected]

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | Female | On medication for 1 to 6 months | Patient
2/1/2010
Condition: Overweight
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

This medication works very good, it just makes you thirsty and sometimes constipated but besides that i lost a lot of weight taking this med.

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Female | On medication for 1 to 6 months | Patient
5/5/2009
Condition: Overweight
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
Anonymous | 25-34 | Female | On medication for less than 1 month | Patient
3/18/2008
Condition: Overweight
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

The medication has made me very dizzy. I cut out caffeine and I still feel very dizzy. I am on the 37.5 mg dose and my doctor suggested lowering my dose.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More